White noise driven SPDEs with reflection: Existence, uniqueness and large deviation principles

By Tiange Xu, Tusheng Zhang. 2009

97 citations recorded by the source corpus.

Abstract In the first part of this paper, we prove the uniqueness of the solutions of SPDEs with reflection, which was left open in the paper [C. Donati-Martin, E. Pardoux, White noise driven SPDEs with reflection, Probab. Theory Related Fields 95 (1993) 1–24]. We also obtain the existence of the solution for more general coefficients depending on the past with a much shorter proof. In the second part of the paper, we establish a large deviation principle for SPDEs with reflection. The weak convergence approach is proven to be very efficient on this occasion.

Subfields: Computational Theory and Mathematics, Control and Systems Engineering, Finance

View Paper: https://www.semanticscholar.org/paper/aa30fd53bc91106d3bf01f7bd72962ac82d63505

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Computational Theory and Mathematics

  1. Tusheng Zhang

In Control and Systems Engineering

  1. Tusheng Zhang

In Finance

  1. Tusheng Zhang
  2. Xicheng Zhang
  3. Peter K. Friz
  4. Wei Liu
  5. Nicolas Victoir

Citations in the corpus